Resistance forms, quasisymmetric maps, and heat kernel estimates
QA3 .A57 NO.1015
- Unknown QA3 .A57 NO.1015
- Includes bibliographical references (p. 123-25) and index.
- Topology associated with a subspace of functions
- Basics on resistance forms
- The Green function
- Topologies associated with resistance forms
- Regularity of resistance forms
- Annulus comparable condition and local property
- Trace of resistance form
- Resistance forms as Dirichlet forms
- Transition density
- Semi-quasisymmetric metrics
- Quasisymmetric metrics
- Relations of measures and metrics
- Construction of quasisymmetric metrics
- Main results on heat kernel estimates
- Example: the a-stable process on R
- Basic tools in heat kernel estimates
- Proof of theorem 15.6
- Proof of theorems 15.10, 15.11 and 15.13
- Generalized Sierpinski gasket
- Random Sierpinski gasket
- Resistance forms on random Sierpinski gaskets
- Volume doubling property
- Homogenous case
- Introducing randomness.
- Publisher's Summary
- Assume that there is some analytic structure, a differential equation or a stochastic process for example, on a metric space. To describe asymptotic behaviors of analytic objects, the original metric of the space may not be the best one. Every now and then one can construct a better metric which is somehow "intrinsic" with respect to the analytic structure and under which asymptotic behaviors of the analytic objects have nice expressions. The problem is when and how one can find such a metric. In this paper, the author considers the above problem in the case of stochastic processes associated with Dirichlet forms derived from resistance forms. The author's main concerns are the following two problems: (I) When and how to find a metric which is suitable for describing asymptotic behaviors of the heat kernels associated with such processes. (II) What kind of requirement for jumps of a process is necessary to ensure good asymptotic behaviors of the heat kernels associated with such processes.
(source: Nielsen Book Data)
- Publication date
- Jun Kigami.
- Memoirs of the American Mathematical Society, 0065-9266 ; no. 1015
- "Volume 216, number 1015 (first of 4 numbers)."
- 9780821852996 (alk. paper)
- 082185299X (alk. paper)